Heart palpitations on 6MP?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Christine1946
Veteran Member


Date Joined Aug 2008
Total Posts : 5965
   Posted 7/28/2009 3:02 PM (GMT -6)   
     Been on 100 mgm of 6MP for over a month....just started with the heart palpitations today.don't know whether this could be from the prednisone (down to only 30 mgm) or the 6MP.  Took a xanax.....maybe anxiety.
62 yr old granny. South Jersey
Diagnosed with ulcerative proctitis in 1998 in hospital
Hospitalized (2nd time) in May 2008
Meds as of June 09: Colazal (6 per day), 6MP (50 mgm), Probiotic (upped to 3 per day), Fish oil capsule, calcium, multivitamin, Cort enema nightly, Canasa in morning.  Also taking Benicar and Toprol to control high blood pressure.  Getting old is a b****.


Rio in Maryland
Veteran Member


Date Joined Nov 2007
Total Posts : 891
   Posted 7/28/2009 3:36 PM (GMT -6)   
Christine, it could be from tapering prednisone. When I was on prednisone and tapering down, I had palpitations and the shakes (hands quivering) a couple of times. If the palpitations seem to be happening often, or for a long period of time then I would recommend giving your doctor a call just to make sure everything is fine.
Rio, 33 year old male. Diagnosed with UC in 2006
Azathioprine (stopped), 4800 mg Asacol
VSL#3, Metamucil
Vitamin E enema or Canasa/Mesacol suppository occasionally


kops2da
Veteran Member


Date Joined Jun 2008
Total Posts : 2865
   Posted 7/28/2009 8:03 PM (GMT -6)   
Yes, Christine - that drug you are on could cause the shakes and palpetations
(not mentioning its name LOL) as that is one reason I could not go past 50 mg. for any length of time.
ElaineNY
 
Senior - diagnosed with proctosigmoiditis - 6/2008   
Cannot tolerate mesalamines.  New specialist (June) - Cortifoam and Anusol three times a day for now.  Hope it works! (finding it impossible to do three times a day however)
 
Probiotic Align, Prilosec for GERD, Gas-X, vitamins, Calcium/D
Tylenol for knees and arthritis.
 
 
 


Christine1946
Veteran Member


Date Joined Aug 2008
Total Posts : 5965
   Posted 7/29/2009 7:15 AM (GMT -6)   
     Yes, I do have the shakes.....was wondering why.  I called my primary doctor this morning, as my anxiety level is through the wall.  Of course I have aggravations here at home with this new addition being put on and the workers not here when they are supposed to be, etc..  I need this like a hole in the head.
62 yr old granny. South Jersey
Diagnosed with ulcerative proctitis in 1998 in hospital
Hospitalized (2nd time) in May 2008
Meds as of June 09: Colazal (6 per day), 6MP (50 mgm), Probiotic (upped to 3 per day), Fish oil capsule, calcium, multivitamin, Cort enema nightly, Canasa in morning.  Also taking Benicar and Toprol to control high blood pressure.  Getting old is a b****.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 6:14 AM (GMT -6)
There are a total of 2,974,924 posts in 326,227 threads.
View Active Threads


Who's Online
This forum has 161317 registered members. Please welcome our newest member, chris fletcher.
346 Guest(s), 11 Registered Member(s) are currently online.  Details
run_sunshine, Blake Letras, spouse21, sandyfeet, Kippette, isitlyme, delta30, Pratoman, turtlepower, dbwilco, P34